MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC418113730
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr being submitted for this complaint with associated mfr# 2954740-2016-00210.(b)(4).Concomitant medical products: micro catheter (headway, terumo), y connector (meg okay, goodman) and enpower.The presidio will not be returned; therefore the root cause of the coil unraveling in the rhv cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Since there was no evidence of a manufacturing issue related to the event, no corrective action will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, during coil embolization of an aneurysm at the renal artery a presidio 18 coil (pc418113730/ c28745) unraveled.Patient was a (b)(6) female whose vessels were heavily torturous and mildly calcified.It was reported that the presidio coil unraveled when the wire was handled around y connector, the coil also partially deployed out of the distal end of the microcatheter (competitor's device).The coil was safely removed from the patient along with the microcatheter and replaced with another coil (same size, another product).The procedure was completed without further issues or delay.There were no patient injuries or complications reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and a constant flush was maintained at all times.No visible defect or damage was noted on the products prior to and after the event.No unintended detachment was observed in the vessel or in the microcatheter.The product is not available for the investigation.No further information is available.

Brand Name
PRESIDIO 18 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key5962950
Report Number2954740-2016-00210
Device Sequence Number19054915
Product Code HCG
UDI-Device Identifier00878528003236
UDI-Public(01)00878528003236(17)190731(10)C28745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberPC418113730
Device Lot NumberC28745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2016
Initial Report FDA Received Date09/20/2016
Patient Sequence Number1
Patient Age70 YR